# SDR ASAA2013052294879

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,434 hours, 7,440 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 40FY7P
- Condition: Failed
- Location: Weather Radar
- Part time: 153 hours, 50 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TILT ON WEATHER RADAR WHEN IN AUTO NOT WORKING CORRECTLY. ON CLIMB OUT IN AUTO MODE TILT WAS -1 DEGREES TO -2 DEGREES DOWN ALL THE WAY TO CRUISE.  TRIED IN BOTH WX WXT MODES ON CAPT AND F/O SIDES.  WORKS OK IN MANUAL MODE.  ACFT GROUNDED.  REPLACED WEATHER RADAR ANT DRIVE UNIT IAW AMM TASK 34-43-11-400-802/34-43-11-000-802.  OPS CKS GOOD.
